×

Found 406 Documents (Results 1–100)

100
MathJax

On the rate of stabilization of solutions to the Cauchy problem for the Godunov-Sultangazin system with periodic initial data. (English. Russian original) Zbl 1476.35039

J. Math. Sci., New York 259, No. 3, 349-375 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 165, 88-113 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Singular matrix conjugacy problem with rapidly oscillating off-diagonal entries. Asymptotics of the solution in the case when a diagonal entry vanishes at a stationary point. (English. Russian original) Zbl 1483.35144

St. Petersbg. Math. J. 32, No. 5, 847-864 (2021); translation from Algebra Anal. 32, No. 5, 37-61 (2020).
PDF BibTeX XML Cite
Full Text: DOI

The scattering problem of three one-dimensional short-range quantum particles involving bound states in pair subsystems. The coordinate asymptotics of the resolvent kernel and of the eigenfunctions of the absolutely continuous spectrum. (English. Russian original) Zbl 1455.81044

J. Math. Sci., New York 252, No. 5, 567-575 (2021); translation from Zap. Nauchn. Semin. POMI 483, 5-18 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Trace formulas for the one-dimensional Stark operator and integrals of motion for the cylindrical Korteweg-de Vries equation. (English. Russian original) Zbl 1453.34108

St. Petersbg. Math. J. 31, No. 5, 903-910 (2020); translation from Algebra Anal. 31, No. 5, 206-215 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Attractors of nonlinear Hamiltonian partial differential equations. (English. Russian original) Zbl 1439.35001

Russ. Math. Surv. 75, No. 1, 1-87 (2020); translation from Usp. Mat. Nauk 75, No. 1, 3-94 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The asymptotics of eigenfunctions of the absolutely continuous spectrum. The scattering problem of three one-dimensional quantum particles. (English. Russian original) Zbl 1435.81230

J. Math. Sci., New York 243, No. 5, 640-655 (2019); translation from Zap. Nauchn. Semin. POMI 471, 15-37 (2018).
MSC:  81U10 81U20
PDF BibTeX XML Cite
Full Text: DOI

On minimal entire solutions of the one-dimensional difference Schrödinger equation with the potential \(v(z) = e^{-2\pi iz}\). (English. Russian original) Zbl 1480.39015

J. Math. Sci., New York 238, No. 5, 750-761 (2019); translation from Zap. Nauchn. Semin. POMI 461, 279-297 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Some aspects of the scattering problem for a system of three charged particles. (English. Russian original) Zbl 1419.81038

J. Math. Sci., New York 238, No. 5, 601-620 (2019); translation from Zap. Nauchn. Semin. POMI 461, 65-94 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On justification of the asymptotics of eigenfunctions of the absolutely continuous spectrum in the problem of three one-dimensional short-range quantum particles with repulsion. (English. Russian original) Zbl 1419.81009

J. Math. Sci., New York 238, No. 5, 566-590 (2019); translation from Zap. Nauchn. Semin. POMI 461, 14-51 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Mikhaĭl Zakharovich Solomyak. (English. Russian original) Zbl 1436.47001

St. Petersbg. Math. J. 30, No. 3, 391-410 (2019); translation from Algebra Anal. 30, No. 3, 3-29 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On global attractors and radiation damping for nonrelativistic particle coupled to scalar field. (English. Russian original) Zbl 1387.35563

St. Petersbg. Math. J. 29, No. 2, 249-266 (2018); translation from Algebra Anal. 29, No. 2, 34-58 (2017).
MSC:  35Q60 78A40 78M35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Scientific heritage of L. D. Faddeev. Survey of papers. (English. Russian original) Zbl 1396.81008

Russ. Math. Surv. 72, No. 6, 977-1081 (2017); translation from Usp. Mat. Nauk 72, No. 6, xx (2017).
PDF BibTeX XML Cite
Full Text: DOI

The complex WKB method for difference equations in bounded domains. (English. Russian original) Zbl 1476.39025

J. Math. Sci., New York 224, No. 1, 157-169 (2017); translation from Zap. Nauchn. Semin. POMI 438, 236-256 (2015).
PDF BibTeX XML Cite
Full Text: DOI

To the question on the resolvent kernel asymptotics in the three-body scattering problem. (English. Russian original) Zbl 1386.81142

J. Math. Sci., New York 224, No. 1, 63-68 (2017); translation from Zap. Nauchn. Semin. POMI 438, 95-103 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Convolution equations on a large finite interval with symbols having power-order zeros. (English. Russian original) Zbl 1392.45003

J. Math. Sci., New York 224, No. 1, 54-62 (2017); translation from Zap. Nauchn. Semin. POMI 438, 83-94 (2015).
MSC:  45B05
PDF BibTeX XML Cite
Full Text: DOI

Long time dynamics and coherent states in nonlinear wave equations. (English) Zbl 1397.35160

Melnik, Roderick (ed.) et al., Recent progress and modern challenges in applied mathematics, modeling and computational science. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-6968-5/hbk; 978-1-4939-6969-2/ebook). Fields Institute Communications 79, 59-88 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Perturbation of the Hill operator by narrow potentials. (English. Russian original) Zbl 1385.34060

Russ. Math. 61, No. 7, 1-10 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 7, 3-13 (2017).
MSC:  34L40 34L05 34D10
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotic behavior of eigenfunctions of the continuous spectrum at infinity in configuration space for the system of three three-dimensional like-charged quantum particles. (English. Russian original) Zbl 1380.81121

J. Math. Sci., New York 226, No. 6, 744-767 (2017); translation from Zap. Nauchn. Semin. POMI 451, 79-115 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Convolution equations on a large finite interval with symbols having power-order zeros or poles. (English. Russian original) Zbl 1380.44003

J. Math. Sci., New York 226, No. 6, 711-719 (2017); translation from Zap. Nauchn. Semin. POMI 451, 29-42 (2016).
MSC:  44A35
PDF BibTeX XML Cite
Full Text: DOI

Generation of chaotic dynamics and local equilibrium for the Carleman equation. (English. Russian original) Zbl 1373.37099

J. Math. Sci., New York 224, No. 5, 764-795 (2017); translation from Probl. Mat. Anal. 88, 143-170 (2017).
MSC:  37D45 35F55 35C20
PDF BibTeX XML Cite
Full Text: DOI

Perturbation theory in the scattering problem for a three-particle system. (English. Russian original) Zbl 1369.81097

Theor. Math. Phys. 191, No. 1, 524-536 (2017); translation from Teor. Mat. Fiz. 191, No. 1, 63-77 (2017).
MSC:  81U10 81Q15 81Q05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software